# SDR QXEA2024021500035

- Difficulty date: February 14, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 13,538 hours, 8,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Frm 22 S2l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE-FR22 STRINGER 2L MISDRILLED HOLE PERMANENT REPAIR. COMPLIED WITH EC ETD2024-170-003979 FORWARD FUSELAGE-FR22 STRINGER 2L MISDRILLED HOLE PERMANENT REPAIR.
